A note on the characterization of standard Borel spaces.
Mathematica Scandinavica, Tome 47 (1980), pp. 135-136
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MS2_1980__47_166717,
author = {Ott\'o J. Bj\"ornsson},
title = {A note on the characterization of standard {Borel} spaces.},
journal = {Mathematica Scandinavica},
pages = {135--136},
year = {1980},
volume = {47},
zbl = {0438.28002},
url = {http://geodesic.mathdoc.fr/item/MS2_1980__47_166717/}
}
Ottó J. Björnsson. A note on the characterization of standard Borel spaces.. Mathematica Scandinavica, Tome 47 (1980), pp. 135-136. http://geodesic.mathdoc.fr/item/MS2_1980__47_166717/